# SDR 98ZZZX2495

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N167WC
- Make and model: Dhav DHC6300
- Aircraft serial: 343
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 13A04000058
- Condition: Cracked
- Location: Lt/Rt Mlg
- Part time: 527 hours
- Component: Wiplineinc, 13003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAIN WHEEL AND TIRE CHANGE, FOUND INBD AXLE DRAG LINK ASSY CRACKED THROUGH BRAKE TORQUE PLATE BOLT HOLES ON INBD AXLES ON BOTH LT AND RT GEAR ASSY.  SUSPECT STRESS CORROSION.  STEEL AXLE IN ALUMINUM CASTING.  AIRCRAFT OPERATES IN SALT WATER AREA.
